A modification of hermite sampling with a Gaussian multiplier

R. M. Asharabi*, J. Prestin

*Corresponding author for this work
8 Citations (Scopus)


The Hermite sampling series is used to approximate bandlimited functions. In this article, we introduce two modifications of Hermite sampling with a Gaussian multiplier to approximate bandlimited and non-bandlimited functions. The convergence rate of those modifications is much higher than the convergence rate of Hermite sampling. Based on complex analysis, we establish some error bounds for approximating different classes of functions by these modifications. Theoretically and numerically, we demonstrate that the approximation by these modifications is highly efficient.

Original languageEnglish
JournalNumerical Functional Analysis and Optimization
Issue number4
Pages (from-to)419-437
Number of pages19
Publication statusPublished - 01.01.2015


Dive into the research topics of 'A modification of hermite sampling with a Gaussian multiplier'. Together they form a unique fingerprint.

Cite this